# SDR AUS20011203

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical Power
- Part time: 20,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NUMEROUS AREAS OF CHAFING WIRE. WIRE IS CHAFING IN AREAS WHERE THE WIRE RUNS THROUGH METAL CONDUITS IN THE WINGS AND TAIL SECTIONS. WIRING IN THE LT AND RT AC CONTACTOR BOXES ALSO CHAFING. CHAFED WIRING WAS FOUND TO BE THE CAUSE OF NUMEROUS SYSTEM FAILURES AND PROBLEMS.
